# SDR IPXA2022062383396

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,765 hours, 22,726 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Eicas
- Condition: Fault Message
- Location: Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**ATB** - ON CLIMB OUT RECEIVED FUEL CONFIG EICAS. RIGHT FUEL QUANTITY INDICATOR WAS FLUCTUATING -3000/ PLUS 1000 LBS. DEFERRED IAW MEL 28-41-1-1A. DMP 28-41-1-1A C/W AND FUEL QTY VERIFIED. PLACARD INSTALLED. SEE M784430.
